# SDR SIMA200300605

- Difficulty date: December 27, 2002
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N700LE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145156
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE CENTER SECTION OF THE FORWARD DIGITAL WAS FOUND TO BE CORRODED BEYOND SRM LIMITS.  REMOVED DAMAGED 15.5 INCHES BY 21.25 INCH SECTION OF THE FORWARD DIGITAL BY CUTOUT.  FABRICATED A REPAIR DOUBLER FOR FLANGE TO BE INSTALLED IN CONJUNCTION WITH DIGITAL REPAIR.  FABRICATED A REPLACEMENT FORWARD DIGITAL CENTER SECTION, DOUBLERS AND SHIMS.  REPAIR DONE IAW EMB145 (SRM 145/1142, REV 20) 53-21-10 PARA 4 FIG 203, EMB GST-3718/02 AND STANDARD SRM PRACTICES.  (M)
